# SDR UIEA2016100300793

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,346 hours, 37,769 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: O-Ring
- Part number: M832481222
- Condition: Worn
- Location: Oil Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT ENGINE OIL CAP O-RING WORN, LEAKING OIL.  REPLACED LT ENG OIL CAP O-RING, LKS CK NML IAW AMM 79-11-03.
